# SDR DHL2001806529

- Difficulty date: March 27, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO COMPARTMENT.  FLOOR SUPPORT U ANGLE CRACKED 1 INCH BL 0 STA 1734-1760.   REMOVED CRACKED U ANGLE IAW SRM 51-1-20 PAGE 21.  FABRICATED ANGLE IAW SRM 53-2-0 FIG 1B. CLEANED, TREATED, AND PRIMED IAW SRM 51-1-8B.  INSTALLED ANGLE IAW SRM 53-2-0 FIG 1B.  STATUS-CLOSED.
